# SDR IPXA2016030100217

- Difficulty date: February 13, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532705280000
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, PANEL 131MG HAS SEVERAL PUNCTURES.  REPAIRED FLOOR PANEL IAW EA A300-5320-42721-F.
